Alert archive / New Jersey / Special Marine Warnings in 2013
Special Marine Warning 39, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 28, 2013, 9:54 PM EDT. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2013, 9:54 PM EDT (01:54 UTC)
- Expired
- Jun 28, 2013, 11:45 PM EDT
- In force
- 111 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 81 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 696 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
155
WHUS51 KPHI 290154
SMWPHI
ANZ451>455-470-290345-
/O.NEW.KPHI.MA.W.0039.130629T0154Z-130629T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET NJ AND FENWICK
ISLAND DE OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING BETHANY BEACH...DELAWARE LIGHTSHIP BUOY 44009...INDIAN
RIVER INLET BRIDGE...OVERFALLS SHOAL...REHOBOTH BEACH...28-MILE
WRECK...ATLANTIC CITY REEF...BUOY 2FB...BUOY 2MS...BUOY 3FB...BUOY
4FB...BRIGANTINE...CAPE MAY REEF...DEEPWATER REEF...FIVE FATHOMS
BUOY...GREAT EGG INLET...GREAT EGG REEF...OCEAN CITY REEF...THE
LUMP AND WILDWOOD REEF...
* UNTIL 1145 PM EDT
* AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS...PRODUCING WINDS 34 KNOTS OR GREATER...OVER
SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. THESE THUNDERSTORMS
WERE MOVING EAST-NORTHEAST AT AROUND 25 KNOTS.
* THESE STRONG THUNDERSTORMS WILL OTHERWISE REMAIN AWAY FROM
SIGNIFICANT COASTAL LANDMARKS OVER THE INDICATED AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3846 7505 3881 7509 3893 7496 3894 7489
3894 7491 3910 7478 3950 7434 3947 7432
3948 7432 3906 7367 3880 7393 3870 7415
3859 7419 3850 7426 3832 7427 3822 7431
TIME...MOT...LOC 0152Z 210DEG 0KT 3924 7435
$$
JJM1 follow-up statement
105
FZUS71 KPHI 290308
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1108 PM EDT FRI JUN 28 2013
ANZ451>455-470-290318-
/O.CAN.KPHI.MA.W.0039.000000T0000Z-130629T0345Z/
1108 PM EDT FRI JUN 28 2013
...SPECIAL MARINE WARNING CANCELLED...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING BETHANY BEACH...DELAWARE LIGHTSHIP BUOY 44009...INDIAN
RIVER INLET BRIDGE...OVERFALLS SHOAL...REHOBOTH BEACH...28-MILE
WRECK...ATLANTIC CITY REEF...BUOY 2FB...BUOY 2MS...BUOY 3FB...BUOY
4FB...BRIGANTINE...CAPE MAY REEF...DEEPWATER REEF...FIVE FATHOMS
BUOY...GREAT EGG INLET...GREAT EGG REEF...OCEAN CITY REEF...THE LUMP
AND WILDWOOD REEF...
THE SHOWERS AND THUNDERSTORMS HAVE WEAKENED, THEREFORE THE WARNING
HAS BEEN CANCELLED.
LAT...LON 3846 7505 3881 7509 3893 7496 3894 7489
3894 7491 3910 7478 3950 7434 3947 7432
3948 7432 3906 7367 3880 7393 3870 7415
3859 7419 3850 7426 3832 7427 3822 7431
TIME...MOT...LOC 0308Z 210DEG 0KT 3924 7435
$$
GORSEWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 28, 9:16 PM EDT, 38 minutes earlier.
Area forecast discussion, Jun 28, 9:16 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 916 PM EDT FRI JUN 28 2013 .SYNOPSIS... LOW PRESSURE WILL LIFT NORTHWARD INTO SOUTHEASTERN CANADA THROUGH SATURDAY. THE ASSOCIATED COLD FRONT WILL MOVE INTO THE AREA TONIGHT BEFORE STALLING. THIS FRONTAL BOUNDARY WILL REMAIN NEAR OUR AREA THROUGH THE END OF THE WEEK BEFORE DISSIPATING INTO THE WEEKEND. BERMUDA HIGH PRESSURE LOCATED OVER THE WESTERN ATLANTIC WILL PUSH IN FROM THE EAST DURING THE WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... THE WATCH WAS ALLOWED TO EXPIRE. THE MESOSCALE MODELS OVERALL WERE PRETTY GOOD WITH TODAY'S CONVECTION AND WITH THEIR SUGGESTION OF POSSIBLY ADDITIONAL RAIN LATER TONIGHT SOUTHEAST WE UPPED POPS IN THOSE AREAS. THE AIR MASS HAS BEEN TURNED OVER SO THE MAIN THREAT OVERNIGHT WOULD BE SOME LOCALLY HEAVY DOWNPOURS. TEMPERATURES HAVE BEEN ADJUSTED DOWNWARD BASED ON CURRENT READINGS AND WILL ADD SOME PATCHY FOG. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... SATURDAY...SHOULD BE BY AND LARGE RAINFREE OVER MOST OF THE AREA WITH THE EXCEPTION POSSIBLY OF THE COAST. INSTABILITY OVERALL\IS MARGINAL. 50 50 BLENDED 12Z/28 GFS/NAM MOS GUIDANCE FOR TEMPS/DEWS/WINDS. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... AT THE SURFACE, HIGH PRESSURE WILL CONTINUE TO SIT OVER THE WESTERN ATLANTIC WHILE A STALLED FRONTAL BOUNDARY REMAINS ACROSS OR NEAR OUR AREA. IN THE MID-LEVELS, A CLOSED LOW WILL GRADUALLY OPEN WHILE PUSHING A DEEP TROUGH INTO THE OHIO VALLEY AND THEN INTO THE DEEP SOUTH INTO EARLY NEXT WEEK. THIS WILL KEEP US IN AN UNSETTLED PATTERN THROUGH THE EXTENDED PERIOD. THE HIGH STARTS TO RETROGRADE EARLY IN THE WEEK, WHICH SHOULD PUSH THE FRONTAL BOUNDARY WESTWARD. WITH THE BOUNDARY IN CLOSE PROXIMITY TO OUR AREA AND SEVERAL MID-LEVEL IMPULSES ROTATING THROUGH OUR AREA, WE WILL HAVE A CHANCE FOR SHOWERS AND THUNDERSTORMS NEARLY EVERY DAY. AS THE HIGH PUSHES WESTWARD, THE FRONT STARTS TO BREAK DOWN AND SHOULD START TO DISSIPATE IN THE MID TO LATE WEEK TIMEFRAME. PRECIPITABLE WATER VALUES WILL REMAIN HIGH, AROUND 2 INCHES, AS WE CONTINUE TO HAVE DEEP SOUTHWESTERLY FLOW INTO THE REGION. HEAVY RAIN WILL CONTINUE TO BE A THREAT WITH ANY STORMS THAT DEVELOP AND WITH CONSIDERABLE RAIN SO FAR THIS MONTH ACROSS THE REGION, THE POTENTIAL FOR FLOODING WILL REMAIN A CONCERN. MONDAY LOOKS LIKE IT WILL BE ONE OF THE BETTER DAYS FOR HEAVY RAIN TO OCCUR AS THE FRONT IS FORCED WEST AND THE GRADIENT TIGHTENS. THIS WILL INCREASE THE SOUTHERLY FLOW ACROSS THE REGION. HOWEVER, THE UNCERTAINTY IN THE PLACEMENT OF THE DECAYING FRONT MAKES ZEROING IN ON THE AXIS OF HEAVIEST PRECIPITATION DIFFICULT BUT IT CONTINUES TO LOOK LIKE HEAVY RAIN WILL FALL ACROSS AT LEAST PARTS OF OUR AREA ON MONDAY. SKIES WILL HAVE A FAIR AMOUNT OF CLOUDS EACH DAY, WHICH SHOULD HELP TO LIMIT SURFACE HEATING TO A CERTAIN DEGREE. MAXIMUM TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL, WHILE MINIMUM TEMPERATURES ARE MORE LIKELY TO BE SLIGHTLY ABOVE NORMAL. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. WITH THE 00Z TAFS WE WILL CARRY SHOWER OR TSTM POTENTIAL INTO THIS EVENING, BUT THE WORST APPEARS OVER FOR THE TERMINALS, MAYBE SOME STRONG STORMS STILL FOR THE AIRPORTS SOUTHEAST OF OUR TERMINALS. THEN VFR WITH SOME DEBRIS CLOUDINESS. WILL REACCESS FOG POTENTIAL REST OF EVENING. OVERNIGHT WE CONTINUED THE OVERALL MVFR FORMATION OF FOG, EXCEPT FOR KILG WHERE WE BRING THEM DOWN TO IFR AS THEY HAVE HAD FLOODING RAINS. ON SATURDAY, RELATIVELY SPEAKING THIS SHOULD BE A SPARSE DAY FOR CONVECTION, SO NO MENTION IN THE TAFS AS COVERAGE IS EXPECTED TO BE ISOLATED. SOUTH TO SOUTHWEST WINDS SHOULD AVERAGE AROUND 10 KNOTS. OUTLOOK... SATURDAY NIGHT THROUGH WEDNESDAY...GENERALLY VFR CONDITIONS EXPECTED. PERIODS OF MVFR/IFR IN SHOWERS AND THUNDERSTORMS MAINLY DURING THE AFTERNOON/EVENING HOURS. MVFR/IFR IN MORNING STRATUS/FOG IS POSSIBLE AS WELL. && .MARINE... ATLC SEAS SCA CONTINUES. ITS MARGINAL AND GFS WW3 GUIDANCE HAS BEEN TOO HIGH AND STILL IS! WE TRIMMED THE 12Z/28 GFS WW3 GUIDANCE AND SWELLS BY 1 FOOT THROUGH SATURDAY. OUTLOOK... HIGH PRESSURE REMAINS ANCHORED TO OUR EAST THROUGH MUCH OF NEXT WEEK. IN ADDITION, THERE WILL BE A FRONTAL BOUNDARY STALLED ACROSS OUR AREA. THE FLOW BETWEEN THE HIGH AND THE FRONT WILL BE OUT OF THE SOUTH OR SOUTH-SOUTHWEST. WINDS WILL BECOME GUSTY, ESPECIALLY ACROSS THE NORTHERN WATERS AS THIS FLOW CONTINUES THROUGH THE WEEK AND GUSTS AROUND 25 TO 30 KNOTS CAN BE EXPECTED. SEAS WILL GRADUALLY INCREASE AND WITH NO CHANGE IN THE SURFACE FLOW, THE SOUTHERLY FETCH WILL LIKELY KEEP SEAS AROUND 5 TO 7 FEET THROUGH AT LEAST MIDWEEK. && .RIP CURRENTS... THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS FOR THE NEW JERSEY AND DELAWARE COASTS ON SATURDAY. THIS IS BASED MAINLY ON SOME HIGHER SURF AND ALSO A SOMEWHAT LONGER PERIOD SWELL CONTRIBUTION. && .CLIMATE... WARMER THAN NORMAL DAILY TEMPS FOR AT LEAST THE NEXT 10-14 DAYS... (JULY 10TH FOR NOW) AS A PERSISTENT HUMID SSW SFC FLOW PREVAILS... PER 00Z/28 NAEFS AND 00Z/28 RMOP. A STAUNCH WESTERN ATLC RIDGE DEVELOPS AND BUILDS WESTWARD AND THEN MAY EMERGE OVER THE SE USA BY JULY 8TH...WHICH IF OCCURS...RETURNS 90F HEAT TO OUR AREA AS THE SSW FLOW TURNS MORE SW OR WSW. EC AND GFS MODEL TEMP GUIDANCE IS IN AGREEMENT THE NEXT 7 DAYS WITH TEMPS AVG'G 2 TO 6 DEGS ABOVE NORMAL ON A DAILY BASIS...THE GREATEST DEPARTURES OCCURRING WITH NIGHTTIME LOWS BEING SIGNIFICANTLY ON THE WARM SIDE OF NORMAL...AVERAGING ABOUT 5 DEGS WARMER THAN NORMAL NIGHTLY. THIS IS THE RESPONSE TO HIGH DEWPOINTS PREVENTING DECENT RADIATIONAL COOLING. JUNE TEMPERATURES WILL AVERAGE ABOVE NORMAL FOR ALL STATIONS ON THE ORDER OF GENERALLY 1 TO 2 DEGREES...MAYBE MORE THAN 2 DEGS ABOVE NORMAL AT KRDG AND KGED. AS OF 6/28 PHL SPECIFICALLY PROJECTS 74.6 OR 1.4 ABOVE NORMAL. THE JUNE 1981-2010 AVG IS 73.2. JUNE RAINFALL BELOW.. AS OF THE THE 28TH 1 AM EDT... KILG ALREADY RECORD MONTHLY RFALL AT 10.66 KPHL RANKED #2 AT 9.37 INCHES...CLOSING IN ON THE 10.06 JUNE 1998 RECORD. KACY STILL RANKED #3 AT 7.20 BEHIND THE 7.57 IN 1935 AND RECORD JUNE TOTAL OF 8.45 IN 1920. KABE NOW RANKED 6TH WETTEST JUNE AT 6.81 INCHES. THE MONTHLY RECORD IS 10.51 IN 1938. KGED 11.65 KTTN 9.89 RECORD 13.8 1996 KMPO 8.80 RECORD 12.10 2006 KRDG 5.83 RECORD 15.73 1972 (AGNES) RECORD DAILY RAINFALLS TODAY...ACY PHL ABE AND MPO ALL MORE THAN 2 INCHES AND NOT LISTED AS THESE SEEM OUT OF REACH. KILG 1.85 2006 KTTN 1.95 2006 KGED 0.75 2006 AND KRDG 1.44 1946 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ450>455. && SYNOPSIS...MEOLA NEAR TERM...GIGI SHORT TERM...DRAG LONG TERM...MEOLA AVIATION...GIGI/MEOLA MARINE...DRAG/MEOLA RIP CURRENTS... CLIMATE...
Hazardous weather outlook, Jun 28, 9:22 PM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 922 PM EDT FRI JUN 28 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-300130- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 922 PM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE THREAT OF ADDITIONAL WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM SUNDAY THROUGH MUCH OF NEXT WEEK, WHICH COULD CONTAIN GUSTY WINDS AND HEAVY RAIN. THE POTENTIAL FOR FLOOD PRODUCING RAINS IS GREATEST IN THE SUNDAY TO TUESDAY TIMEFRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-300130- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 922 PM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS. SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM SUNDAY THROUGH MUCH OF NEXT WEEK, WHICH COULD CONTAIN GUSTY WINDS AND HEAVY RAIN. THE POTENTIAL FOR FLOOD PRODUCING RAINS IS GREATEST IN THE SUNDAY TO TUESDAY TIMEFRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-300130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 922 PM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. GUSTY WINDS IN THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WITH STRONG WIND GUSTS ARE POSSIBLE EACH AFTERNOON OR EVENING FROM SUNDAY THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 28, 4:57 PM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/28/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN...POSSIBLY SEVERAL.
&&
EVENT NUMBER PHI1300211
MWGSpecial weather statement, Jun 28, 6:04 PM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
604 PM EDT FRI JUN 28 2013
PAZ054-282300-
CARBON PA-
604 PM EDT FRI JUN 28 2013
...A STRONG THUNDERSTORM WILL AFFECT CARBON COUNTY...
AT 603 PM EDT...A STRONG THUNDERSTORM WAS NEAR TAMAQUA...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES FROM THIS STORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM
WILL BE NEAR SUMMIT HILL AROUND 610 PM...NESQUEHONING AROUND 620
PM...JIM THORPE AROUND 630 PM...PENN FOREST RESERVOIR AROUND 640 PM
AND MECKESVILLE AROUND 650 PM.
LAT...LON 4099 7550 4095 7557 4083 7548 4080 7555
4078 7568 4073 7576 4091 7600 4092 7600
4100 7575 4102 7574 4105 7578 4110 7576
4114 7569 4114 7566
FORECASTER: JJMSpecial weather statement, Jun 28, 6:13 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 PM EDT FRI JUN 28 2013
NJZ020-026-282315-
COASTAL OCEAN NJ-OCEAN NJ-
613 PM EDT FRI JUN 28 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OCEAN COUNTY...
AT 609 PM EDT...A STRONG THUNDERSTORM WAS NEAR PRESIDENTIAL LAKES...
MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR CEDAR GLEN LAKES AROUND 620 PM...LEISURE
KNOLL AROUND 630 PM...LEISURE VILLAGE AROUND 640 PM AND POINT
PLEASANT BEACH AROUND 650 PM.
LAT...LON 3988 7413 3984 7442 4006 7455 4017 7439
4016 7426 4011 7424 4010 7415 4013 7411
4013 7409 4011 7409 4009 7407 4011 7403
4006 7402
FORECASTER:JJMLocal storm report, Jun 28, 6:52 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
652 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG HOCKESSIN 39.78N 75.69W
06/28/2013 NEW CASTLE DE TRAINED SPOTTER
NUMEROUS TREES DOWN
0423 PM TSTM WND DMG WILMINGTON 39.73N 75.53W
06/28/2013 NEW CASTLE DE PUBLIC
TREES DOWN ON BRACKENVILLE RD
0444 PM TSTM WND DMG EAST GREENWICH TWP 39.79N 75.25W
06/28/2013 GLOUCESTER NJ 911 CALL CENTER
A FEW TREES DOWN
0444 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/28/2013 GLOUCESTER NJ 911 CALL CENTER
TREES REPORTED DOWN.
0515 PM TSTM WND DMG STRATFORD 39.83N 75.02W
06/28/2013 CAMDEN NJ 911 CALL CENTER
TREES AND WIRES DOWN.
0530 PM FLASH FLOOD NEWARK 39.68N 75.76W
06/28/2013 NEW CASTLE DE TRAINED SPOTTER
FLOODING ON ROUTES 2 AND 7. WATER RESCUE IN PROGRESS.
0530 PM FLASH FLOOD OAKLYN 39.90N 75.08W
06/28/2013 CAMDEN NJ PUBLIC
STREET FLOODING. IN PROGRESS.
0530 PM FLASH FLOOD CHRISTIANA 39.67N 75.66W
06/28/2013 NEW CASTLE DE PUBLIC
FLOODING ALONG PARTS OF ROUTE 1 AND INTERSTATE 95.
0541 PM FLASH FLOOD BAY VIEW 39.64N 75.96W
06/28/2013 CECIL MD PUBLIC
SEVERAL REPORTS OF ROUTE 274 FLOODED OVER.
&&
EVENT NUMBER PHI1300214 PHI1300216 PHI1300210 PHI1300211 PHI1300213
PHI1300215 PHI1300217 PHI1300218 PHI1300212
GAINESSpecial weather statement, Jun 28, 8:16 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
816 PM EDT FRI JUN 28 2013
DEZ002>004-MDZ019-020-290145-
CAROLINE MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-TALBOT MD-
816 PM EDT FRI JUN 28 2013
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT
CAROLINE...KENT...SUSSEX AND TALBOT COUNTIES...
AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND STRONG THUNDERSTORMS OVER TALBOT AND CAROLINE
COUNTIES IN MARYLAND...MOVING EAST-NORTHEAST TOWARD THE COAST.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3868 7576 3869 7589 3857 7604 3873 7626
3867 7634 3875 7638 3887 7626 3881 7621
3887 7619 3888 7611 3894 7610 3892 7595
3914 7575 3925 7575 3926 7540 3893 7532
3881 7518 3880 7508 3845 7504 3846 7569
FORECASTER: JJMLocal storm report, Jun 28, 9:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLOOD 2 S NEWARK 39.65N 75.76W
06/28/2013 NEW CASTLE DE COCORAHS
PERSIMMON CREEK OVER ITS BANK AND WASHING OVER A SMALL
ACCESS ROAD. CHRISTINA RIVER AT PERSIMMON CREEK OVER ITS
BANKS FLOODING PARK LAND.
&&
EVENT NUMBER PHI1300219
GAINES/GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:08 PM EDT | Special Marine Warning | PHI | 112 min | |
| Jun 28, 8:26 PM EDT | Special Marine Warning | PHI | 94 min | |
| Jun 28, 8:42 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 3 hr |
| Jun 29, 3:34 PM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more | 3 days |
| Jun 28, 8:16 PM EDT | Special Weather Statement | PHI | Kent, Sussex | 89 min |
| Jun 28, 8:56 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 4 hr |
Nearby
Special Marine Warnings in New Jersey, 2013Every special marine warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.